# SDR ABXA9701195

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD7G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT REMAINED ILLUMINATED WHEN POWER OFF.  REPLACED EMERGENCY BATTERY, OPS CHECKED GOOD IAW DC-9 MM.
